Florida, 2010Heavy Rain in Florida, March 11 to 12, 2010
March 11 to 12, 2010 · NWS MFL · 1 event in 1 county or zone
Heavy rain over the metropolitan sections of Palm Beach County caused flooded streets. 4 inches of rainfall was recorded.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain over the metropolitan sections of Palm Beach County caused flooded streets. At the Palm Beach International Airport 7.4 inches of rainfall was recorded.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Mar 11, 6:41 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 11, 6:41 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
641 PM EST THU MAR 11 2010
.AVIATION...ONGOING CONVECTION WILL CONTINUE TO DIMINISH EARLY
THIS EVENING BUT WILL INCREASE AGAIN LATER TONIGHT. HOWEVER,
PREVAILING MVFR CIGS WILL OCCUR MUCH OF TONIGHT. MORE WIDESPREAD
RAINFALL EXPECTED LATE TONIGHT/EARLY FRIDAY AND HAVE INTRODUCED
PROB30 GROUP AFT 14Z TO ACCOUNT FOR THIS. IFR CONDITIONS ARE NOT
OUT OF THE QUESTION WITH THIS POTENTIAL WET SYSTEM AND MAY LOWER
CONDITIONS IN THE LATE TAF ISSUANCES TO ACCOUNT FOR LATER
DETERIORATING TRENDS.
KOB
&&
.PREV DISCUSSION... /ISSUED 340 PM EST THU MAR 11 2010/
..INCREASING FLOODING POTENTIAL FOR LATE TONIGHT AND FRIDAY...
..SLIGHT RISK OF SEVERE WEATHER THROUGH FRIDAY...
UPDATED MARINE SECTION.
DISCUSSION...
LATEST GUIDANCE STILL DEPICTS THE STRONG LOW PRESSURE SYSTEM
INTENSIFYING THROUGH TODAY ACROSS CENTRAL CONUS. THIS SYSTEM WILL
CONTINUE MOVING EASTWARD, WITH AN ASSOCIATED SHORTWAVE MOVING ACROSS
NORTHERN PORTIONS OF THE FLORIDA PENINSULA TODAY. THIS FEATURE
WILL BE RESPONSIBLE FOR THE WEATHER THAT SOUTH FLORIDA WILL GET
THIS AFTERNOON/EVENING AND EARLY FRIDAY MORNING. MODEL SOUNDINGS
SHOW PWATS INCREASING TO AROUND 2.0 INCHES THIS AFTERNOON/EVENING,
BUT 18Z SPECIAL SNDG SHOWS THIS INCREASE HAS NOT YET MATERIALIZED.
THE MAIN CONCERN AND DEBATE AT THIS MOMENT IS IF ANY ACTIVITY THAT
DEVELOPS THIS AFTERNOON AND EVENING WILL DEVELOP IN AN ENVIRONMENT
FAVORABLE FOR THUNDERSTORMS...HEAVY RAINFALL...AND/OR SEVERE
WEATHER. ALTHOUGH SOME PARAMETERS LIKE HELICITY ARE FAVORABLE FOR
SEVERE WEATHER IN THE AFTERNOON AND EVENING, LACK OF LOW LEVEL
LIFTING MECHANISMS, MARGINAL CAPES, AND NEARLY MOIST ADIABATIC
LAPSE RATES ARE KEEPING DEVELOPMENT RATHER LIMITED ACROSS THE
AREA AT THIS TIME. FURTHERMORE...WATER VAPOR LOOP SHOWS WATER
VAPOR PLUME FROM THE PACIFIC STREAMING ACROSS THE GULF AND THE
PENINSULA TO OUR NORTH WITH SNDGS ACROSS THE STATE INCLUDING OURS
SHOWING A SKINNY CAPE PROFILE. THIS IS ALL INDICATIVE OF HEAVY
RAIN POTENTIAL BUT THE DEEP MOISTURE ASSOCIATED WITH UPPER MSTR
PLUME WILL REALLY NOT GET DOWN INTO SOUTH FLORIDA UNTIL TONIGHT AND
MOST LIKELY TOMORROW. SO DECIDED TO LOWER POPS DOWN INTO THE LIKELY
RANGE FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING AND LEFT
THEN AT 80 OR ABOVE LATE TONIGHT AND THROUGH FRIDAY.
FOR FRIDAY, THE STORY IS A LITTLE DIFFERENT. A FRONTAL TROUGH
CURRENTLY ACROSS NORTHERN FL IS EXPECTED TO MOVE TOWARDS SOUTH
FLORIDA DURING THE DAY BRINGING LOW LEVEL FORCING...HIGHER
INSTABILITY...AND MOISTURE LEVELS POTENTIALLY IN EXCESS OF 2
STANDARD DEVIATIONS ABOVE NORMAL. LATEST GFS SOUNDINGS SHOW PWATS
REACHING 2.3 INCHES IN THE AFTERNOON AND CAPE OF AROUND 1775 J/KG.
GOOD UPPER LEVEL DIVERGENCE, THE LACK OF A MID LEVEL INVERSION AS
WELL AS GOOD LOW LEVEL INSTABILITY MAKES THE ENVIRONMENT FAVORABLE
FOR CONTINUED HIGH CHANCES OF SHOWERS AND THUNDERSTORMS.
HELICITIES IN EXCESS OF 20O TO 300 CONTINUING OVERNIGHT WILL
CONTINUE TO SUSTAIN A REMOTE CHANCE OF AN ISOLATED TORNADO BUT AS
THE ACTUAL FRONTAL TROUGH GETS CLOSER ON FRIDAY THOSE VALUES WILL
DECREASE STEADILY DURING THE DAY WITH THE THREAT DECREASING. THE
MAIN CONCERN WE BELIEVE WILL REMAIN THE POTENTIAL THEN FOR STRONG
GUSTY WINDS AND LOCALLY HEAVY RAINFALL FOR FRIDAY.
WE WILL KEEP MONITORING THIS AND IF THE TRENDS CONTINUE WITH PWAT
VALUES RISING TO FORECAST LEVELS AS WE MOVE INTO FRIDAY...AND
GIVEN THE POTENTIAL AS IT IS HAPPENING TODAY TO OUR NORTH WITH
TRAINING ECHO PATTERNS DEVELOPING WEST TO EAST UNDERNEATH UPPER
LEVEL WATER VAPOR PLUME...IT IS NOT OUT OF THE QUESTION AT THIS
TIME THAT WE MIGHT NEED A FLOOD WATCH LATER TONIGHT FOR FRIDAY.
BY FRIDAY NIGHT THE LOW PRESSURE ACROSS THE SOUTHEASTERN U.S. WILL
CONTINUE MOVING EASTWARD, PUSHING ITS COLD FRONT ACROSS THE
FLORIDA PENINSULA. SHOWER ACTIVITY WILL CONTINUE ACROSS THE AREA,
BUT DECREASING SUBSTANTIALLY OVERNIGHT WITH NICE CONDITIONS
OVERALL DEVELOPING THE REMAINDER OF THE WEEKEND.
FOR SUNDAY AND MONDAY, DRIER AND COOLER CONDITIONS ARE EXPECTED AS
THE AIRMASS BEHIND THE COLD FRONT DOMINATES SOUTH FLORIDA. THIS
CONDITIONS WILL CONTINUE UNTIL MID WEEK, WHEN THE NEXT LOW PRESSURE
SYSTEM WILL DEVELOP AND APPROACHES SOUTH FLORIDA.
MARINE...MARINE WINDS ACROSS THE ATLANTIC WATERS OF 20 TO 25
KNOTS WILL CONTINUE TO GRADUALLY SUBSIDE BY LATE THIS AFTERNOON SO
WILL CONTINUE SMALL CRAFT ADVISORY FOR WINDS THROUGH 7 PM THIS
EVENING. WINDS ARE EXPECTED TO PICK UP AGAIN AHEAD OF THE FRONT ON
FRIDAY AND BEHIND IT ON SATURDAY WHEN EITHER SMALL CRAFT EXERCISE
CAUTION OR ADVISORIES MIGHT AGAIN BE NEEDED. SEAS ARE OVERALL
EXPECTED TO REMAIN BELOW 7 FEET THROUGH FORECAST PERIOD EXCEPT ALONG
THE OFFSHORE WATERS OF COLLIER COUNTY WHERE SEAS ARE FORECAST TO
REACH 7 FEET LATE SATURYDAY NIGHT AND SUNDAY BEHIND THE FRONT.
FIRE WEATHER...BEHIND THE FRONT AFTERNOON MINIMUM RELATIVE
HUMIDITIES WILL GET DOWN TO NEAR MARGINAL LEVELS BY LATE IN THE
WEEKEND. AT THIS TIME THE MAIN DAY OF CONCERN LOOKS LIKE SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 70 79 60 77 / 80 90 70 20
FORT LAUDERDALE 72 81 64 77 / 80 90 80 20
MIAMI 71 82 64 78 / 80 90 80 20
NAPLES 70 76 61 74 / 80 90 50 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM EST THIS EVENING FOR
BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH
TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...NONE.
&&Hazardous weather outlook, Mar 11, 9:24 AM EST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
924 AM EST THU MAR 11 2010
FLZ063-066>075-168-172>174-120100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
924 AM EST THU MAR 11 2010
...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY...
...STRONG THUNDERSTORMS/HEAVY RAIN POSSIBLE TODAY THROUGH FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
RIP CURRENTS: STRONG GUSTY SOUTHEAST WINDS 15 TO 20 MPH, COMBINED
WITH LOW TIDE BETWEEN 11 AM AND 12 NOON, WILL LEAD TO A HIGH RISK OF
RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE
COUNTIES TODAY.
THUNDERSTORMS: SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS
AFTERNOON INTO TONIGHT OVER SOUTH FLORIDA. SOME OF THE
THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY
RAINFALL...SMALL HAIL.
WIND: SOME OF THE STORMS COULD PRODUCE WIND GUSTS UP TO 50 MPH
THIS AFTERNOON INTO TONIGHT.
HAIL: THE MID LEVELS OF THE ATMOSPHERE TODAY OVER SOUTH FLORIDA IS
RUNNING COLD AROUND -10C. ANY THUNDERSTORMS THAT CAN DEVELOP INTO
THIS COLD AIR THIS AFTERNOON INTO TONIGHT COULD PRODUCE HAIL UP TO
PENNY SIZE.
FLOODING: THE PRECIPITABLE WATER SHOULD BE INCREASING TO AROUND 2
INCHES BY TONIGHT OVER SOUTH FLORIDA. THIS IS RUNNING CLOSE T0 200
PERCENT OF NORMAL FOR THIS TIME OF YEAR. SO ANY THUNDERSTORMS THAT
DO DEVELOP THIS AFTERNOON INTO TONIGHT WILL LEAD TO SOME MINOR
STREET AND LOW LYING FLOODING OVER SOUTH FLORIDA.
TORNADOES: THE WINDS IN THE ATMOSPHERE IS ALSO TURNING WITH HIGH
TODAY OVER SOUTH FLORIDA. THIS COULD LEAD TO A POSSIBLE WEAK
TORNADO WITH ANY THUNDERSTORMS THAT DO DEVELOP OVER THE AREA THIS
AFTERNOON INTO TONIGHT.
WATERSPOUTS: THERE COULD EVEN BE WATERSPOUTS OVER THE SOUTH
FLORIDA WATERS THIS AFTERNOON INTO TONIGHT WITH ANY THUNDERSTORMS
THAT DO DEVELOP.
WAVES: SEAS WILL BE UP TO 7 FEET IN THE GULF STREAM WATERS TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
VERY MOIST AIR WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA FRIDAY
AND FRIDAY NIGHT AHEAD OF A COLD FRONT EXPECTED TO MOVE ACROSS THE
AREA BY SATURDAY MORNING. STRONG THUNDERSTORMS WILL BE POSSIBLE
WITH LIGHTNING AND STRONG GUSTY WINDS. BUT THE POTENTIAL FOR HEAVY
RAINFALL WILL INCREASE WITH HEAVY RAIN EXPECTED. WIDESPREAD 2 TO 3
INCHES OF RAIN MAY FALL IN ALL AREAS WITH 3 TO 5 INCHES FALLING IN
LOCALIZED AREAS. FLOODING OF LOW LYING AND FLOOD PRONE AREAS CAN
BE EXPECTED.
STRONG THUNDERSTORMS WILL BE POSSIBLE AS WELL FRIDAY WITH EVEN
LOW PROBABILITIES OF A FEW SEVERE THUNDERSTORMS. THIS IS DUE TO
STRENGTHENING WIND FIELDS ALONG WITH SUFFICIENT INSTABILITY. THE
MAIN IMPACTS FROM THE THUNDERSTORMS, ASIDE FROM LIGHTNING AND
HEAVY RAIN, WILL BE STRONG WIND GUSTS.
THE THREAT FOR RIP CURRENTS WILL BE POSSIBLE FRIDAY AND THROUGH
THE WEEKEND AT THE BEACHES OF COLLIER COUNTY DUE TO THE
DEVELOPMENT OF WESTERLY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
BAXTER
In the hours before
Special weather statement, Mar 11, 3:29 PM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EST THU MAR 11 2010
FLZ067-112100-
INLAND PALM BEACH COUNTY FL-
329 PM EST THU MAR 11 2010
...STRONG SHOWER MOVING ACROSS RURAL SOUTHERN PALM BEACH COUNTY...
AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER...LOCATED 6 MILES EAST OF HOLEY LAND WILDLIFE
MANAGEMENT AREA...MOVING NORTHEAST AT 35 MPH.
THIS SHOWER WILL AFFECT...
OKEECHOBEE ROAD IN SOUTHERN PALM BEACH COUNTY...
RURAL SOUTHERN PALM BEACH COUNTY...
AND SURROUNDING COMMUNITIES.
ALSO...THIS SHOWER IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES...AND SHOWING ROTATION. SHOULD THE ROTATION
STRENGTHEN...THEN A TORNADO WARNING WOULD BE ISSUED.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2663 8046 2637 8025 2634 8068 2640 8075
TIME...MOT...LOC 2027Z 236DEG 31KT 2641 8062
GREGORIA
Special weather statement, Mar 11, 3:44 PM EST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EST THU MAR 11 2010
FLZ067-112115-
INLAND PALM BEACH COUNTY FL-
344 PM EST THU MAR 11 2010
...STRONG SHOWERS MOVING ACROSS NORTHWESTERN PALM BEACH COUNTY...
AT 339 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER NEAR PAHOKEE...AND 3 MILES SOUTHEAST OF PAHOKEE. THESE
SHOWERS WERE MOVING NORTHEAST AT 30 MPH.
THIS SHOWER WILL AFFECT...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES...AND SHOWING ROTATION. SHOULD THE ROTATION
STRENGTHEN...THEN A TORNADO WARNING WOULD BE ISSUED.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2666 8060 2676 8070 2677 8070 2678 8072
2678 8070 2682 8070 2687 8063 2690 8062
2695 8062 2696 8061 2696 8043 2696 8034
2687 8026
TIME...MOT...LOC 2043Z 238DEG 26KT 2680 8064
GREGORIASpecial weather statement, Mar 11, 4:19 PM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
419 PM EST THU MAR 11 2010
FLZ067-068-168-112145-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
419 PM EST THU MAR 11 2010
...STRONG SHOWER MOVING ACROSS NORTHEASTERN PALM BEACH COUNTY...
AT 417 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER 8 MILES WEST OF NORTH PALM BEACH GENERAL
AIRPORT...MOVING EAST NORTHEAST AT 35 MPH.
THIS STORM WILL AFFECT...
CALOOSA...
JUPITER FARMS...
JUPITER...
TEQUESTA...
AND SURROUNDING COMMUNITIES.
ALSO...THIS SHOWER IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES...AND SHOWING WEAK ROTATION. SHOULD THE ROTATION
STRENGTHEN...THEN A TORNADO WARNING WOULD BE ISSUED.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2682 8039 2694 8047 2697 8041 2696 8015
2698 8014 2697 8011 2698 8010 2698 8007
2697 8007 2690 8005
TIME...MOT...LOC 2118Z 251DEG 31KT 2689 8034
GREGORIASpecial weather statement, Mar 11, 4:38 PM EST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EST THU MAR 11 2010
FLZ066-067-112200-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
438 PM EST THU MAR 11 2010
...STRONG SHOWER MOVING ACROSS NORTHEASTERN HENDRY COUNTY...MOVING
INTO NORTHWESTERN PALM BEACH COUNTY...
AT 434 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER 1 MILE SOUTHWEST OF CLEWISTON...MOVING NORTHEAST AT 30
MPH.
THIS SHOWER WILL AFFECT...
HARLEM...
CLEWISTON...
LAKE HARBOR...
AND SURROUNDING COMMUNITIES.
ALSO...THIS SHOWER IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2680 8057 2663 8093 2673 8102 2677 8097
2677 8095 2678 8094 2671 8082 2671 8077
2673 8074 2677 8075 2678 8074 2677 8072
2675 8071 2676 8070 2682 8070 2687 8063
TIME...MOT...LOC 2137Z 237DEG 24KT 2672 8093
GREGORIASpecial weather statement, Mar 11, 6:26 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
626 PM EST THU MAR 11 2010
FLZ063-120000-
GLADES FL-
626 PM EST THU MAR 11 2010
...DEVELOPING THUNDERSTORM MOVING ACROSS SOUTHEASTERN GLADES
COUNTY...
AT 622 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM 7 MILES SOUTHWEST OF LAKEPORT. ANOTHER STORM
WAS LOCATED 1 MILE WEST OF ORTONA. THESE STORMS WERE MOVING EAST
NORTHEAST AT 35 MPH.
THIS STORM WILL AFFECT...
LAKE HICPOCHEE...
LAKEPORT...
INDIAN PRAIRIE CANAL MOUTH...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2707 8093 2704 8093 2703 8097 2705 8097
2701 8101 2698 8108 2692 8107 2693 8110
2689 8111 2688 8109 2685 8109 2683 8106
2682 8095 2678 8095 2679 8137 2690 8142
TIME...MOT...LOC 2324Z 254DEG 32KT 2691 8117
GREGORIASpecial weather statement, Mar 11, 8:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EST THU MAR 11 2010
FLZ067-068-168-120130-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
800 PM EST THU MAR 11 2010
...STRONG SHOWER MOVING ACROSS NORTHERN PALM BEACH COUNTY...
AT 758 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER 8 MILES SOUTHEAST OF INDIANTOWN...MOVING EAST AT 25
MPH. THIS SHOWER IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES...AND SHOWING ROTATION. SHOULD THE ROTATION
STRENGTHEN...THEN A TORNADO WARNING WOULD BE ISSUED.
THIS SHOWER WILL AFFECT...
PHILO FARMS...
INTERSECTION STATE ROAD 710 AND 706...
AND SURROUNDING AREAS.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2689 8044 2696 8047 2696 8015 2698 8014
2698 8007 2691 8005
TIME...MOT...LOC 0059Z 264DEG 23KT 2694 8038
GREGORIAHeavy Rain, Palm Beach
- When
- March 11, 8:00 PM EST to March 12, 8:07 AM EST
- Where
- Palm Beach County, 1.5 mi SW of Westgate to 0.42 mi SSE of Glen Ridge
- Reported by
- ASOS
- Coordinates
- 26.683, -80.095
A COCORAHS Observer 1.8 miles NNW of Green Acres reported 4.65 inches while the Palm Beach International Airport recorded 7.4 inches of rainfall during the event. Portions of Australian Ave, Banyan Boulevard, and Palm Beach Lakes Blvd were impassable during the morning of the 12th.
No damage was noted from the flooding, and overall impacts were minimal due in part to the fact that the most significant flooding occurred during the overnight hours.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Florida, March 11 to 12, 20101 injured · $293,000 · EF1 · 17 events
- Flooding in Nebraska, March 11 to 31, 2010$285,000 · 3 events
- Hail and Damaging Winds in Mississippi, March 11 to 12, 2010$18,000 · 1.75 in hail · 23 events
- Strong Wind in Illinois, March 11, 2010$25,000 · 1 event
- Strong Wind in Louisiana, March 11, 2010$14,000 · 1 event
- Flooding in South Dakota, March 11 to 31, 20107 events
- Flood and Hail in Florida, March 11 to 12, 2010$1,000 · 50 kt wind · 7 events
- Flooding in Iowa, March 11 to 31, 20106 events
- Flash Flooding and Heavy Rain in Puerto Rico, March 11, 2010$5,000 · 5 events
- Flood and Hail in Illinois, March 11, 20100.88 in hail · 5 events
- Hail in Florida, March 11, 20100.75 in hail · 4 events
- Flooding in Minnesota, March 11 to 16, 20103 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 221198.